MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100035-05
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erythema (1840)
Date of Event 09/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2014, patient underwent left breast revision augmentation and scar revision using a short scar incision.1 piece of galaflex was used.No concomitant procedures were done.On (b)(6) 2014, breast erythema/redness was reported.Patient was treated with medication (cipro, doxycycline, bactroban).Ae resolved on (b)(6) 2014 without sequelae.Review by medical affairs identifies as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of erythema.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This mdr is being submitted to report the ae of erythema; an additional mdr shall be submitted to report the ae of extrusion.Not returned.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14012590
Report Number1213643-2022-00129
Device Sequence Number12063889
Product Code OOD
UDI-Device Identifier00855920006003
UDI-Public(01)00855920006003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100035-05
Device Catalogue NumberGP0103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight46 KG